# SDR CA970610004

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: OSK21108CKP
- Condition: Cracked
- Location: #2 Cylinder
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS LEAKING OIL. INSPECTION FOUND THE #2 CYLINDER WAS CRACKED.
